Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 10, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jan 10, 2008, 11:02 AM CST for Panola County, Quitman County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2008, 11:02 AM CST (17:02 UTC)
- Expired
- Jan 10, 2008, 11:45 AM CST
- In force
- 43 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Panola County, MS, Quitman County, MS
The radar
The Memphis radar (KNQA), 123 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 7:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 101702
TORMEG
MSC107-119-101745-
/O.NEW.KMEG.TO.W.0010.080110T1702Z-080110T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1145 AM CST
* AT 1102 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR CROWDER...OR ABOUT 14
MILES NORTHWEST OF CHARLESTON...MOVING NORTHEAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CURTIS STATION...POPE...PLEASANT GROVE...BATESVILLE...ENDVILLE...
SARDIS...COMO AND GLENVILLE.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3416 9036 3456 9005 3455 8972 3426 8971
3423 8972 3416 8993 3417 9013 3409 9014
3408 9017
TIME...MOT...LOC 1702Z 226DEG 59KT 3417 9019
$$2 follow-up statements
000
WWUS54 KMEG 101723
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 AM CST THU JAN 10 2008
MSC119-101733-
/O.CAN.KMEG.TO.W.0010.000000T0000Z-080110T1745Z/
QUITMAN MS-
1123 AM CST THU JAN 10 2008
...THE TORNADO WARNING FOR SOUTHEASTERN QUITMAN COUNTY IS
CANCELLED...
AT 1123 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3424 9008 3431 9012 3456 9000 3455 8973
3426 8971 3426 8972 3423 8972 3417 8995
TIME...MOT...LOC 1723Z 225DEG 46KT 3433 8998
$$
MSC107-101745-
/O.CON.KMEG.TO.W.0010.000000T0000Z-080110T1745Z/
PANOLA MS-
1123 AM CST THU JAN 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR PANOLA
COUNTY...
AT 1123 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BATESVILLE...
MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENDVILLE...SARDIS...COMO AND GLENVILLE.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3424 9008 3431 9012 3456 9000 3455 8973
3426 8971 3426 8972 3423 8972 3417 8995
TIME...MOT...LOC 1723Z 225DEG 46KT 3433 8998
$$000
WWUS54 KMEG 101746
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CST THU JAN 10 2008
MSC107-101756-
/O.EXP.KMEG.TO.W.0010.000000T0000Z-080110T1745Z/
PANOLA MS-
1146 AM CST THU JAN 10 2008
...THE TORNADO WARNING FOR PANOLA COUNTY HAS BEEN ALLOWED TO
EXPIRE...
AT 1146 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3424 9008 3431 9012 3456 9000 3455 8973
3426 8971 3426 8972 3423 8972 3417 8995
TIME...MOT...LOC 1723Z 225DEG 46KT 3433 8998
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 10, 5:13 AM CST, 5 hours 49 minutes earlier.
Area forecast discussion, Jan 10, 5:13 AM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 513 AM CST THU JAN 10 2008 .DISCUSSION...09Z SURFACE ANALYSIS THIS MORNING PLACES A WARM FRONT ACROSS SOUTHERN ARKANSAS AND CENTRAL MISSISSIPPI. INFRARED SATELLITE ALREADY SHOWING ELEVATED CONVECTION ACROSS SOUTHERN ARKANSAS DEVELOPING IN RESPONSE TO ISENTROPIC ASCENT AND AN 850 LOW LEVEL JET TRANSPORTING LOW LEVEL MOISTURE BACK INTO THE MID SOUTH. TEMPERATURES SO FAR RANGE FROM THE UPPER 30S/LOWER 40S NEAR WALNUT RIDGE TO AROUND 60 DEGREES NEAR COLUMBUS MS. MAIN CONCERN IN THIS FORECAST PACKAGE IS SEVERE THUNDERSTORM POTENTIAL TODAY ACROSS PORTIONS OF THE MID SOUTH. .SHORT TERM...(TODAY THROUGH SATURDAY)...A WARM FRONT JUST TO THE SOUTH OF THE FORECAST AREA WILL MOVE NORTH DURING THE MORNING HOURS AS A SURFACE AREA OF LOW PRESSURE MOVES FROM THE CENTRAL PLAINS INTO THE MIDDLE MISSISSIPPI VALLEY...DRAGGING A COLD FRONT THROUGH THE MID SOUTH THIS AFTERNOON INTO THE EARLY EVENING HOURS. STEEP 700-500 MB MID LEVEL LAPSE RATES AROUND 7 C/KM...FAVORABLE UNIDIRECTIONAL WINDS ALOFT AS INDICATED BY UPPER AIR PROFILERS AND UPPER LEVEL DIVERGENCE AND MOST UNSTABLE CAPE VALUES APPROACHING 1000 J/KG SUGGEST THUNDERSTORMS WHICH DEVELOP ACROSS AREAS MAINLY FROM DECATURVILLE TENNESSEE TO COFFEEVILLE MISSISSIPPI COULD BECOME SEVERE TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. THINK MOST LIKELY MODE OF CONVECTION WILL BE IN THE FORM OF A SQUALL LINE. 0-1 KM STORM HELICITIES APPROACHING 400 M2/S2...BACKING SURFACE WINDS AND 0-6 KM BULK SHEAR VALUES APPROACHING 60 KTS SUGGESTS A TORNADIC THREAT /MINI-SUPERCELL TYPE/ CANNOT BE RULED OUT EMBEDDED WITHIN THE LINE OF SEVERE THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN TONIGHT AS THE COLD FRONT PUSHES EAST INTO EASTERN TENNESSEE AND INTO ALABAMA. KEPT LINGERING POPS IN TONIGHT ACROSS EASTERN SECTIONS OF THE FORECAST AREA AS THE FRONT WILL BE A BIT SLOWER TO DEPART ACROSS NORTHEAST MISSISSIPPI. DRY WEATHER IS EXPECTED THROUGH SATURDAY AS UPPER LEVEL RIDGING REMAINS IN PLACE THROUGH THE BEGINNING OF THE WEEKEND. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)...00Z LONG RANGE MODELS INDICATE A SERIES OF UPPER LEVEL TROUGHS WILL MOVE THROUGH THE MIDDLE/LOWER MISSISSIPPI VALLEYS THROUGH THE PERIOD. USED THE 00Z ECMWF AS A GUIDE AS OPERATIONAL GFS RUN TO RUN CONTINUITY IS IN QUESTION WITH THIS FORECAST PACKAGE. ENSEMBLE MEMBERS SUGGEST RAIN CHANCES WILL REMAIN SMALL SATURDAY NIGHT. OTHERWISE RAIN FREE CONDITIONS CAN BE ANTICIPATED THROUGH WEDNESDAY. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && CJC
Hazardous weather outlook, Jan 10, 10:38 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1038 AM CST THU JAN 10 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111845- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1038 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ALONG AND EAST OF A LINE FROM SELMER TENNESSEE TO HOUSTON MISSISSIPPI. THIS INCLUDES THE CITIES OF CORINTH AND TUPELO MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE STORMS EAST OF A MARTIN TENNESSEE TO CHARLESTON MISSISSIPPI LINE. THIS INCLUDES THE CITIES OF PARIS AND JACKSON TENNESSEE SOUTHWARD TO HOLLY SPRINGS AND OXFORD MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE IN THE RISK AREAS. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF NORTH MISSISSIPPI AND THE SOUTHEASTERN CORNER OF WESTERN TENNESSEE UNTIL 4 PM CST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Jan 10, 9:48 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
948 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILL ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
&&
TLSJRSpecial weather statement, Jan 10, 10:18 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1018 AM CST THU JAN 10 2008 MSZ002-013-014-101645- MARSHALL MS-UNION MS-LAFAYETTE MS- 1018 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER OXFORD AT 1018 AM CST...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE...MARSHALL AND UNION COUNTIES...INCLUDING THE CITY OF OXFORD...SHOULD MONITOR THIS STORM CLOSELY.. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jan 10, 10:21 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1021 AM CST THU JAN 10 2008 TNZ021-054-101645- CARROLL TN-HENDERSON TN- 1021 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES SOUTHWEST OF LEXINGTON AT 1021 AM CST...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CARROLL AND HENDERSON COUNTIES...INCLUDING THE CITY OF LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Jan 10, 10:23 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1023 AM CST THU JAN 10 2008 TNZ052-101700- MADISON TN- 1023 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF MERCER AT 1023 AM CST... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN MADISON COUNTY...INCLUDING THE CITY OF JACKSON...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Jan 10, 10:26 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILL ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
1018 AM TSTM WND GST HENDERSON 35.44N 88.65W
01/10/2008 E60.00 MPH CHESTER TN TRAINED SPOTTER
PEA SIZE HAIL
&&
TLSJRLocal storm report, Jan 10, 10:39 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
1018 AM TSTM WND GST HENDERSON 35.44N 88.65W
01/10/2008 E60.00 MPH CHESTER TN TRAINED SPOTTER
PEA SIZE HAIL
1029 AM FLASH FLOOD 2 NE OLIVE BRANCH 34.98N 89.80W
01/10/2008 DESOTO MS AMATEUR RADIO
FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:39 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 28 min |
| Jan 10, 8:58 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 47 min |
| Jan 10, 9:24 AM CST | Tornado Warning | MEG | DeSoto, Marshall | 51 min |
| Jan 10, 11:55 AM CST | Tornado Warning | MEG | Marshall | 29 min |
| Jan 10, 12:22 PM CST | Tornado Warning | MEG | Alcorn | 38 min |
| Jan 10, 12:26 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 49 min |
| Jan 10, 12:41 PM CST | Tornado Warning | MEG | Pontotoc, Union | 49 min |
| Jan 10, 1:04 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 41 min |
| Jan 10, 1:08 PM CST | Flash Flood Warning | MEG | Alcorn | 2 hr |
| Jan 10, 1:20 PM CST | Severe Thunderstorm Warning | MEG | Prentiss | 25 min |
| Jan 10, 1:22 PM CST | Tornado Warning | MEG | Lee, Pontotoc, Union | 23 min |
| Jan 10, 1:25 PM CST | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah, Union | 2 hr |
| Jan 10, 1:39 PM CST | Tornado Warning | MEG | Prentiss, Tishomingo | 51 min |
| Jan 10, 1:43 PM CST | Tornado Warning | MEG | Lee, Prentiss, Union | 41 min |
| Jan 10, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Jan 10, 2:12 PM CST | Flash Flood Warning | MEG | Itawamba, Monroe | 2 hr |
| Jan 10, 2:17 PM CST | Flash Flood Warning | MEG | Tishomingo | 118 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.